# SDR DXTA2013071505445

- Difficulty date: July 12, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N986QS
- Make and model: Cessna 750
- Aircraft serial: 7500086
- Aircraft time: 10,462 hours, 6,707 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 604071
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR EXTENSION,  NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE.  GEAR WAS RECYCLED,  NO HELP.  THE TOWER SAID LOOKED LIKE GEAR WAS DOWN.  AS EMERGENCY CHECKLIST WAS BEING COMPLETED,  NOSE GEAR LIGHT CAME ON PRIOR TO BLOWING GEAR DOWN, DID COMPLETE CHECKLIST INCLUDING BLOWING THE GEAR DOWN.   DOWNLOCK SWITCH HAS HIGH RESISTANCE AND ALSO FOUND NOSE DOWNLOCK SWITCH CONNECTOR BADLY CORRODED.  R & R SWITCH 7 CONNECTOR WITH NEW.  WORK DONE IAW MM CHAPTER 32 -60-00.  RESET GEAR CONTROL VALVE, RECHARGED PNEUMATIC BOTTLE & C/W GEAR SWING.  SYS OPS NORMAL.
